| Catalog Number |
21-7109-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received that during use of this smiths medical cadd extension sets, fluid leaked at the filter was noted.It was reported that the patient had to go to the "hospital to receive additional medication with a crisis as per insufficient treatment due to fluid leakage".According to the report, the device was in use with patient for infusion of veletri.No additional adverse effects were reports.
Additional Manufacturer Narrative
One cadd extension sets was returned for analysis.The returned samples consist of one ext.Set products from p/n 21-7109-24 l/n 3607899; and the sample was received in new conditions and with its original unopened packaging.The sample was visually inspected, at a distance of 12" to 24" and normal conditions of illumination and no discrepancies were found.Functional leak testing was performed using hydrostat vessel and no leaks were detected.The customer's reported problem could not be duplicated.No root cause has to be determined since the complaint was not confirmed.No corrective actions required since the complaint was not confirmed, and no fault found.